# SDR P5CA0801560

- Difficulty date: April 27, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 26,726 hours, 4,346 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND A 15" LONG CRACK WAS FOUND ON THE NR 2 ENGINE EXHAUST NOZZLE ON THE UPPER RIGHT QUADRANT.  AN INTERIM REPAIR WAS ACCOMPLISHED PER EO 4478A069 AND 8110-3 DATED 27 APRIL 2008 ISSUED.
